# SDR CALA2013112693270

- Difficulty date: November 25, 2013
- Submitted: November 26, 2013
- Operation: Air carrier
- Aircraft: N673UA
- Make and model: Boeing 767322
- Aircraft serial: 29241
- Aircraft time: 50,440 hours, 12,463 cycles
- Engine: Pwa PW4060
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Trim Panel
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1R WILL NOT ARM.  FOUND TRIM STRIP FOR THE GALLEY FLOOR LONCOIN AT THE R1 DOOR COMING LOOSE BLOCKING THE GIRT BAR FROM ARMING.  REMOVED TRIM STRIP, R1 ARMS NORMALLY.  PLACED TRIM STRIP ON CF IAW GMM 05-30-06, IAW IPC 25-27-51-83 ITEM 55, PART BAC1522-129-7923 & PCN 833-1163.
